# SDR NACA2023091300002

- Difficulty date: September 13, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,691 hours, 20,026 cycles
- Engine: Ge CF680C2B6
- Engine time: 11,968 hours, 4,356 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICK ON BLADE 35 DURING WALKAROUND. INSPECTED ENG #2 FAN BLADE # 35 IAW B767 AMM 72-31-02 DIMENSION OF DAMAGE .046 DEPTH .109 WIDTH IN AREA DAMAGED WITHIN LIMITS, NO FURTHER ACTION REQUIRED.
